{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,4,25]],"date-time":"2026-04-25T09:46:10Z","timestamp":1777110370987,"version":"3.51.4"},"reference-count":19,"publisher":"Springer Science and Business Media LLC","issue":"9","license":[{"start":{"date-parts":[[2005,6,10]],"date-time":"2005-06-10T00:00:00Z","timestamp":1118361600000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/www.springer.com\/tdm"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Pediatr Nephrol"],"published-print":{"date-parts":[[2005,9]]},"DOI":"10.1007\/s00467-005-1993-7","type":"journal-article","created":{"date-parts":[[2005,6,9]],"date-time":"2005-06-09T07:40:54Z","timestamp":1118302854000},"page":"1355-1358","source":"Crossref","is-referenced-by-count":38,"title":["Acute renal failure after overdose of colloidal bismuth subcitrate"],"prefix":"10.1007","volume":"20","author":[{"given":"Nurcan","family":"Cengiz","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Yasemin","family":"Uslu","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Faysal","family":"G\u00f6k","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ali","family":"Anarat","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","published-online":{"date-parts":[[2005,6,10]]},"reference":[{"key":"1993_CR1","doi-asserted-by":"crossref","first-page":"863","DOI":"10.1016\/0016-5085(90)90983-8","volume":"99","author":"Gorbach","year":"1990","unstructured":"Gorbach SL (1990) Bismuth therapy in gastrointestinal diseases. Gastroenterology 99:863\u2013875","journal-title":"Gastroenterology"},{"key":"1993_CR2","doi-asserted-by":"crossref","first-page":"132","DOI":"10.2165\/00003495-198836020-00002","volume":"36","author":"Wagstaff","year":"1988","unstructured":"Wagstaff AJ, Benfield P, Monk JP (1988) Colloidal bismuth subcitrate. A review of its pharmacodynamic and pharmacokinetic properties, and its therapeutic use in peptic ulcer disease. Drugs 36:132\u2013157","journal-title":"Drugs"},{"key":"1993_CR3","doi-asserted-by":"crossref","first-page":"303","DOI":"10.1007\/BF03259915","volume":"4","author":"Slikkerveer","year":"1989","unstructured":"Slikkerveer A, de Wolf FA (1989) Pharmacokinetics and toxicity of bismuth compounds. Med Toxicol Adverse Drug Exp 4:303\u2013323","journal-title":"Med Toxicol Adverse Drug Exp"},{"key":"1993_CR4","doi-asserted-by":"crossref","first-page":"359","DOI":"10.1136\/gut.31.3.359","volume":"31","author":"Playford","year":"1990","unstructured":"Playford RJ, Matthews CH, Campbell MJ, Delves HT, Hla KK, Hodgson HJ, Calam J (1990) Bismuth induced encephalopathy caused by tri potassium dicitrato bismuthate in patient with chronic renal failure. Gut 31:359\u2013360","journal-title":"Gut"},{"key":"1993_CR5","doi-asserted-by":"crossref","first-page":"140","DOI":"10.7326\/0003-4819-112-2-140","volume":"112","author":"Mendelowitz","year":"1990","unstructured":"Mendelowitz PC, Hoffman RS, Weber S (1990) Bismuth absorption and myoclonic encephalopathy during bismuth subsalicylate therapy. Ann Intern Med 112:140\u2013141","journal-title":"Ann Intern Med"},{"key":"1993_CR6","doi-asserted-by":"crossref","first-page":"1265","DOI":"10.1212\/WNL.43.6.1265","volume":"43","author":"Jungreis","year":"1993","unstructured":"Jungreis AC, Schaumburg HH (1993) Encephalopathy from abuse of bismuth subsalicylate. Neurology 43:1265","journal-title":"Neurology"},{"key":"1993_CR7","doi-asserted-by":"crossref","first-page":"349","DOI":"10.1177\/096032719501400405","volume":"14","author":"Noach","year":"1995","unstructured":"Noach LA, Eechof JL, Bour LJ, Posthumus FE, Tytgat GN, Ongerboer de Visser BW (1995) Bismuth salts and neurotoxicity. A randomized, single-blind and controlled study. Hum Exp Toxicol 14:349\u2013355","journal-title":"Hum Exp Toxicol"},{"key":"1993_CR8","doi-asserted-by":"crossref","first-page":"159","DOI":"10.1136\/bmj.299.6692.159","volume":"299","author":"Hudson","year":"1989","unstructured":"Hudson M, Ashley N, Mowat G (1989) Reversible toxicity in poisoning with colloidal bismuth subcitrate. BMJ 299:159","journal-title":"BMJ"},{"key":"1993_CR9","doi-asserted-by":"crossref","first-page":"E18","DOI":"10.1053\/ajkd.2002.31429","volume":"39","author":"Hruz","year":"2002","unstructured":"Hruz P (2002) Fanconi\u2019s syndrome, acute renal failure and tonsil ulcerations after colloidal bismuth subcitrate intoxication. Am J Kidney Dis 39:E18","journal-title":"Am J Kidney Dis"},{"key":"1993_CR10","doi-asserted-by":"crossref","first-page":"510","DOI":"10.1007\/s004670100584","volume":"16","author":"Islek","year":"2001","unstructured":"Islek I, Uysal S, Gok F, Dundaroz R, Kucukoduk S (2001) Reversible nephrotoxicity after overdose of colloidal bismuth subcitrate. Pediatr Nephrol 16:510\u2013514","journal-title":"Pediatr Nephrol"},{"key":"1993_CR11","doi-asserted-by":"crossref","first-page":"1890","DOI":"10.1093\/oxfordjournals.ndt.a027697","volume":"11","author":"Akpolat","year":"1996","unstructured":"Akpolat I (1996) Acute renal failure due to overdose of colloidal bismuth. Nephrol Dial Transplant 11:1890\u20131891","journal-title":"Nephrol Dial Transplant"},{"key":"1993_CR12","doi-asserted-by":"crossref","first-page":"1298","DOI":"10.1016\/0140-6736(92)93005-8","volume":"340","author":"Huwez","year":"1992","unstructured":"Huwez F (1992) Acute renal failure after overdose of colloidal bismuth subcitrate. Lancet 340:1298","journal-title":"Lancet"},{"key":"1993_CR13","doi-asserted-by":"crossref","first-page":"670","DOI":"10.1016\/0140-6736(90)90464-G","volume":"335","author":"Taylor","year":"1990","unstructured":"Taylor EG (1990) Acute renal failure after colloidal bismuth overdose. Lancet 335:670\u2013671","journal-title":"Lancet"},{"key":"1993_CR14","first-page":"696","volume":"10","author":"Stevens","year":"1995","unstructured":"Stevens PE, Moore DF, House IM, Volans GN, Rainford DJ (1995) Significant elimination of bismuth by hemodialysis with a new heavy-metal chelating agent. Nephrol Dial Transplant 10:696\u2013698","journal-title":"Nephrol Dial Transplant"},{"key":"1993_CR15","doi-asserted-by":"crossref","first-page":"745","DOI":"10.1007\/s002040000190","volume":"74","author":"Leussink","year":"2001","unstructured":"Leussink BT, Slikkerveer A, Engelbrecht MR, Van der Voet GB, Nouwen EJ, de Heer E, de Broe ME, de Wolff FA, Bruijn JA (2001) Bismuth overdosing-induced reversible nephropathy in rats. Arch Toxicol 74:745\u2013754","journal-title":"Arch Toxicol"},{"key":"1993_CR16","doi-asserted-by":"crossref","first-page":"349","DOI":"10.1007\/s002040000150","volume":"74","author":"Leussink","year":"2000","unstructured":"Leussink BT, Slikkerveer A, Krauwinkel WJ, van der Voet GB, de Heer E, de Wolff FA, Bruijn JA (2000) Bismuth biokinetics and kidney histopathology after bismuth overdose in rats. Arch Toxicol 74:349\u2013355","journal-title":"Arch Toxicol"},{"key":"1993_CR17","doi-asserted-by":"crossref","first-page":"100","DOI":"10.1006\/taap.2002.9379","volume":"180","author":"Leussink","year":"2002","unstructured":"Leussink BT, Nagelkerke JF, van de Water B, Slikkerveer A, van der Voet GB, Srinivasan A, Bruijn JA, de Wolff FA, de Heer E (2002) Pathways of proximal tubular cell death in bismuth nephrotoxicity. Toxicol Appl Pharmacol 15 180:100\u2013109","journal-title":"Toxicol Appl Pharmacol 15"},{"key":"1993_CR18","doi-asserted-by":"crossref","first-page":"54","DOI":"10.1006\/taap.2001.9228","volume":"175","author":"Leussink","year":"2001","unstructured":"Leussink BT, Litvinov SV, de Heer E, Slikkerveer A, van der Voet GB, Bruijn JA, de Wolff FA (2001) Loss of homotypic epithelial cell adhesion by selective N-cadherin displacement in bismuth nephrotoxicity. Toxicol Appl Pharmacol 175:54\u201359","journal-title":"Toxicol Appl Pharmacol"},{"key":"1993_CR19","doi-asserted-by":"crossref","first-page":"200","DOI":"10.1111\/j.1600-0404.1989.tb03739.x","volume":"79","author":"Molina","year":"1989","unstructured":"Molina JA, Calandre L, Bermejo F (1989) Myoclonic encephalopathy due to bismuth salts: treatment with dimercaprol and analysis of CSF transmitters. Acta Neurol Scand 79:200\u2013203","journal-title":"Acta Neurol Scand"}],"container-title":["Pediatric Nephrology"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/s00467-005-1993-7.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/article\/10.1007\/s00467-005-1993-7\/fulltext.html","content-type":"text\/html","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/s00467-005-1993-7","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2019,5,28]],"date-time":"2019-05-28T20:39:31Z","timestamp":1559075971000},"score":1,"resource":{"primary":{"URL":"http:\/\/link.springer.com\/10.1007\/s00467-005-1993-7"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2005,6,10]]},"references-count":19,"journal-issue":{"issue":"9","published-print":{"date-parts":[[2005,9]]}},"alternative-id":["1993"],"URL":"https:\/\/doi.org\/10.1007\/s00467-005-1993-7","relation":{},"ISSN":["0931-041X","1432-198X"],"issn-type":[{"value":"0931-041X","type":"print"},{"value":"1432-198X","type":"electronic"}],"subject":[],"published":{"date-parts":[[2005,6,10]]}}}